# SDR RAIA0007020

- Difficulty date: July 30, 2000
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 26,176 hours, 26,247 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: D229240003
- Condition: Failed
- Location: Lt Mlg
- Part time: 21,238 hours, 21,160 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7154-STL- AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED AND REPLACED LEFT MAIN LANDING GEAR PROXIMITY SWITCH.
